# SDR REXA20180418297

- Difficulty date: April 15, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 9,895 hours, 6,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION,  FOUND THE MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED THE MEGAPHONE.
